# SDR SWIA200819974

- Difficulty date: August 21, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N952SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7805
- Aircraft time: 13,741 hours, 12,001 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND GEAR RETRACTION, RECEIVED A "GEAR DISAGREE" WARNING MESSAGE.  RETURNED TO FIELD.  FLIGHT 6640.  REPLACED NR 3 HYDRAULIC RESERVOIR IAW AMM 29-12-30.  LEAK CHECK AND OPS CHECK GOOD PER MM 32-30-00 P/N 7301-1, S/N OFF 052A.
